MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E 10DEG LNR 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E 10DEG LNR 36MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the surgeon tried to impact the g7 10 degree liner per the surgical technique.It failed to seat.He attempted 2 more times without success.A new liner was opened which then seated.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products:110010247 64866858 g7 osseoti 4 hole shell 58mm g.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated:d4; h2; h3; h6.Complaint sample was evaluated and the reported event was not confirmed.Visual inspection of the device found the barb to be damaged in 1 location.Scratching is present on both the inner and outer radius of the liner.The rim of the liner has been deformed.The dimensional analysis of the liner is conforming during manufacturing.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 VIT E 10DEG LNR 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12969164
Report Number0001822565-2021-03461
Device Sequence Number4423661
Product Code KWZ
UDI-Device Identifier00889024520219
UDI-Public(01)00889024520219(17)250426(10)65055644
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Model NumberN/A
Device Catalogue Number30113607
Device Lot Number65055644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10NARRATIVE
Patient SexMale